# SDR 04FDEA00096

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, UP STOP RIB SUPPORT ISLAND FOUND 01 CRACK APPROX 0.25 INCH LONG AT OUTBOARD SIDE. RT OTBD FLAP, UP STOP RIB SUPPORT ISLAND REPAIRED AS PER EA  1-5750-74278,   OUTBOARD TRAILING EDGE FLAPS - SECONDARY UP STOP - REPAIR.
